# SDR C2XA01IA197

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347003
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLL - FLIGHT 3532, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE LAFT MAIN LANDING GEAR OUTBOARD FORWARD DOOR WOULD NOT LATCH.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED GEAR DOOR LATCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
